Open Access
Translator Disclaimer
2013 The Technique of Measures of Noncompactness in Banach Algebras and Its Applications to Integral Equations
Józef Banaś, Szymon Dudek
Abstr. Appl. Anal. 2013(SI01): 1-15 (2013). DOI: 10.1155/2013/537897

Abstract

We study the solvability of some nonlinear functional integral equations in the Banach algebra of real functions defined, continuous, and bounded on the real half axis. We apply the technique of measures of noncompactness in order to obtain existence results for equations in question. Additionally, that technique allows us to obtain some characterization of considered integral equations. An example illustrating the obtained results is also included.

Citation

Download Citation

Józef Banaś. Szymon Dudek. "The Technique of Measures of Noncompactness in Banach Algebras and Its Applications to Integral Equations." Abstr. Appl. Anal. 2013 (SI01) 1 - 15, 2013. https://doi.org/10.1155/2013/537897

Information

Published: 2013
First available in Project Euclid: 26 February 2014

zbMATH: 1275.45003
MathSciNet: MR3049375
Digital Object Identifier: 10.1155/2013/537897

Rights: Copyright © 2013 Hindawi

JOURNAL ARTICLE
15 PAGES


SHARE
Vol.2013 • No. SI01 • 2013
Back to Top